Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4196
DC FieldValueLanguage
dc.contributor.authorBallico, Edoardo-
dc.date.accessioned2011-03-30T12:09:51Z-
dc.date.available2011-03-30T12:09:51Z-
dc.date.issued2002-
dc.identifier.citationEdoardo Ballico, "On the minimal free resolution of multiple curves", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 1-8.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4196-
dc.description.abstractHere we give a sufficient condition to abtain the property Np for the minimal free resolution of a projective embedding of certain multiple (i.e. locally Cohen - Macaulay but not reduced) curves (ropes in the sense of Chandler and some generalizations).it_IT
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries34 (2002)it_IT
dc.subjectmultiple curveit_IT
dc.subjectminimal free resolutionit_IT
dc.subjectropeit_IT
dc.titleOn the minimal free resolution of multiple curvesit_IT
dc.typeArticle-
dc.subject.msc14H99it_IT
dc.subject.msc14N05it_IT
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairetypearticle-
item.grantfulltextopen-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.34 (2002)
Files in This Item:
File Description SizeFormat
BallicoRendMat34.pdf194.92 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

802
checked on Nov 6, 2019

Download(s)

274
checked on Nov 6, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.